Asymptotic normality of the size of the giant component in a random hypergraph
Article first published online: 2 AUG 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Special Issue: Proceedings of the Fifteenth International Conference “Random Structures and Algorithms”
Volume 41, Issue 4, pages 441–450, December 2012
How to Cite
Bollobás, B. and Riordan, O. (2012), Asymptotic normality of the size of the giant component in a random hypergraph. Random Struct. Alg., 41: 441–450. doi: 10.1002/rsa.20456
- Issue published online: 24 OCT 2012
- Article first published online: 2 AUG 2012
- Manuscript Accepted: 5 JUN 2012
- Manuscript Received: 15 DEC 2011
- NSF. Grant Number: DMS-0906634
- ARO. Grant Number: W911NF-06-1-0076
- DARPA. Grant Number: 9060-200241 CLIN 01
- University of Memphis FedEx Insitute of Technology. Grant Number: UMF-20953
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!